Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

160 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Ayurvedic Alternate to Liv-52?

Sometimes I take Liv-52 tablets for appetite. It is a ayurvedic medicine no? Do it have any side effects?
Thu, 6 Jan 2011
Report Abuse
Ayurveda Specialist 's  Response
Liv. 52 is totally an Ayurvedic medicine with no side effects if taken in right amount... other alternative medicine could be VIM - LIV, LIVOMYN ( charak)
I find this answer helpful

 2 users find this helpful

  User's Response
testin8's  Response
I just checked- had a bottle at home. I use it for my doggy- sorry? and for myself sometimes also. It says Ayurvedic proprietary medicine- like Vicks. And I guess because it is herbal there will be no side effects also. Hope this helps.
  User's Response
Ved Prakash's  Response
Thanks for the information. I could have checked also but I buy 10 tablets loose from shop and put in a bottle and keep. Thank you for help
  User's Response
Pramod P K's  Response
LIV 52 has ingredients which increase the working capability of the Liver. So whenever you r having complaints right from indigestion to liver diseases it works wonders. We can label the medicine as a tonic purpose and its like removing the rust to expose the shining metal......... For Animals and Pets the dosage, content is different although you can use human preparations for animals but not vice versa.... for humans, LIV 52 comes in 2 doses...LIV 52 and LIV 52 DS (Double Strength) It is an appetizer --- so no problem but do not overdose......
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi Dr. Sahab ! actually I am suffering from fermentation in my stomach , constipation plus gas problem for many (10) years. My total stomach pressure is upward so no desire for stool , if I do not take any laxative. Rightnow I am taking Liv 52 syrup and feeling some relief. Can you suggest me some proper medicine for above problem ?

doctor1 MD

sir my daughter 9 years old girl suffering jaundice for last 45 days ...at the begining her bilrubin rate was 2, then 10 days back it increased to 9.9.......3 days back it was 9.6..........during this peroied one doctor adviced to give B..complex syrup and one ayurvedic medicin named Liv.52 ( himalaya).............then 3 days back i consulted a gastro enterologist doctor. he advised to give omnacortil 20 mg for one week and omnacortil 15 mg for next one week........she s sffering hepatitice A.............is ther any problem with give that tablet......any hight or weight problem or any other side effect.........please advise

doctor1 MD

A relative of mine is diagnosed to have severe tubulo- interstitial disease with granulomatous inflammation with current creatine level 3.1 and high blood pressure. Will Ayurvedic Live 52 be helpful in such a condition? Any other tried and tested recommendations will be appreciated too. Thanks!